Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 123, Number 2
HTML articles powered by AMS MathViewer

A counterexample to the deformation conjecture for uniform tree lattices
Ying-Sheng Liu PDF
Proc. Amer. Math. Soc. 123 (1995), 315-319
On the Diophantine equation $2^ n+px^ 2=y^ p$
Mao Hua Le PDF
Proc. Amer. Math. Soc. 123 (1995), 321-326
Burnside’s theorem for Hopf algebras
D. S. Passman and Declan Quinn PDF
Proc. Amer. Math. Soc. 123 (1995), 327-333
A bound on the complexity for $G_ rT$ modules
Daniel K. Nakano PDF
Proc. Amer. Math. Soc. 123 (1995), 335-341
A product formula for minimal polynomials and degree bounds for inverses of polynomial automorphisms
Jie Tai Yu PDF
Proc. Amer. Math. Soc. 123 (1995), 343-349
A duality proof of a theorem of P. Hill
Randall R. Holmes PDF
Proc. Amer. Math. Soc. 123 (1995), 351-353
Extending multipliers from semigroups
Marcelo Laca and Iain Raeburn PDF
Proc. Amer. Math. Soc. 123 (1995), 355-362
An upper bound of $\sum 1/(a_ i\log a_ i)$ for primitive sequences
David A. Clark PDF
Proc. Amer. Math. Soc. 123 (1995), 363-365
Subalgebras of $C(M(H^ \infty ))$
A. Vol′berg, R. Younis and D. Zheng PDF
Proc. Amer. Math. Soc. 123 (1995), 367-371
Real analyticity of homeomorphic CR mappings between real analytic hypersurfaces in $\textbf {C}^ 2$
Yi Fei Pan PDF
Proc. Amer. Math. Soc. 123 (1995), 373-380
On the ideal structure of algebras of star-algebra valued functions
Jorma Arhippainen PDF
Proc. Amer. Math. Soc. 123 (1995), 381-391
A note on complete integrals
Wojciech Chojnacki PDF
Proc. Amer. Math. Soc. 123 (1995), 393-401
An extension of the Foran integral
Shu Sheng Fu PDF
Proc. Amer. Math. Soc. 123 (1995), 403-404
Uniform homeomorphisms between the unit balls in $L_ p$ and $l_ p$
Gun-Marie Lövblom PDF
Proc. Amer. Math. Soc. 123 (1995), 405-409
Banach algebras with non-Hausdorff structure spaces
Bertram Yood PDF
Proc. Amer. Math. Soc. 123 (1995), 411-415
On the approximation of fixed points for locally pseudo-contractive mappings
Claudio H. Morales and Simba A. Mutangadura PDF
Proc. Amer. Math. Soc. 123 (1995), 417-423
A unified approach to some prediction problems
Stephen D. Abbott PDF
Proc. Amer. Math. Soc. 123 (1995), 425-431
Spline wavelet bases of weighted $L^ p$ spaces, $1\leq p<\infty$
J. García-Cuerva and K. S. Kazarian PDF
Proc. Amer. Math. Soc. 123 (1995), 433-439
A unified approach to univalence criteria in the unit disc
Martin Chuaqui PDF
Proc. Amer. Math. Soc. 123 (1995), 441-453
Subseries convergence in spaces with a Schauder basis
Charles Swartz PDF
Proc. Amer. Math. Soc. 123 (1995), 455-457
Best filters for the general Fatou boundary limit theorem
Jürgen Bliedtner and Peter A. Loeb PDF
Proc. Amer. Math. Soc. 123 (1995), 459-463
Periodic solutions of certain abstract wave equations
Michal Fečkan PDF
Proc. Amer. Math. Soc. 123 (1995), 465-470
Banach spaces with an unconditional basis that are isomorphic to a nonatomic Banach lattice
Lea McClaran PDF
Proc. Amer. Math. Soc. 123 (1995), 471-476
Convex bodies and concave functions
M. Meyer, G. Mokobodzki and M. Rogalski PDF
Proc. Amer. Math. Soc. 123 (1995), 477-484
Complex equilibrium measure and Bernstein type theorems for compact sets in $\textbf {R}^ n$
Mirosław Baran PDF
Proc. Amer. Math. Soc. 123 (1995), 485-494
New generalizations of Jensen’s functional equation
Hiroshi Haruki and Themistocles M. Rassias PDF
Proc. Amer. Math. Soc. 123 (1995), 495-503
The discrete nature of the Paley-Wiener spaces
Carolyn Eoff PDF
Proc. Amer. Math. Soc. 123 (1995), 505-512
Indefinite elliptic boundary value problems on irregular domains
Jacqueline Fleckinger and Michel L. Lapidus PDF
Proc. Amer. Math. Soc. 123 (1995), 513-526
A remark on positive radial solutions of the elliptic equation $\Delta u+K(\vert x\vert )u^ {(n+2)/(n-2)}=0$ in $\textbf {R}^ n$
Yasuhiro Sasahara and Kazunaga Tanaka PDF
Proc. Amer. Math. Soc. 123 (1995), 527-531
Nonpositone elliptic problems in $\textbf {R}^ n$
W. Allegretto and P. O. Odiobala PDF
Proc. Amer. Math. Soc. 123 (1995), 533-541
Free product von Neumann algebras of type $\textrm {III}$
Lance Barnett PDF
Proc. Amer. Math. Soc. 123 (1995), 543-553
On the characterization of recursively enumerable sets as pseudo-Diophantine
Kostas Skandalis PDF
Proc. Amer. Math. Soc. 123 (1995), 555-558
On duality of probabilities for card dealing
Jeffrey S. Rosenthal PDF
Proc. Amer. Math. Soc. 123 (1995), 559-561
Law of the iterated logarithm and invariance principle for $M$-estimators
Xuming He and Gang Wang PDF
Proc. Amer. Math. Soc. 123 (1995), 563-573
On a conjecture of Révész
Qi Man Shao PDF
Proc. Amer. Math. Soc. 123 (1995), 575-582
An answer to a conjecture on the countable products of $k$-spaces
Huai Peng Chen PDF
Proc. Amer. Math. Soc. 123 (1995), 583-587
Parabolics on the boundary of the deformation space of a Kleinian group
James W. Anderson PDF
Proc. Amer. Math. Soc. 123 (1995), 589-591
Involutions on spin $4$-manifolds
Daniel Ruberman PDF
Proc. Amer. Math. Soc. 123 (1995), 593-596
On compositions of the loop and suspension functors
M. H. Eggar PDF
Proc. Amer. Math. Soc. 123 (1995), 597-606
A vanishing theorem for Donaldson invariants
Paolo Lisca PDF
Proc. Amer. Math. Soc. 123 (1995), 607-613
Positive definite functions of Hopf $C^ *$-algebras
Xiu Chi Quan PDF
Proc. Amer. Math. Soc. 123 (1995), 615-625
Hit polynomials and the canonical antiautomorphism of the Steenrod algebra
Judith H. Silverman PDF
Proc. Amer. Math. Soc. 123 (1995), 627-637
Convergence of heat kernels for degenerating hyperbolic surfaces
Lizhen Ji PDF
Proc. Amer. Math. Soc. 123 (1995), 639-646